0

Flower red  Wendyramirez2@aol.com wrote about 1 year ago

I have a DVT and PE since January 27, 2016. Was in the hospital for seven days. Released when INR was 2.1. Doctor in hospital said therapeutic range is between 2-3. I'm taking 5mg Coumadin 6 days a week and 7.5 once a week. Last week my INR was 1.8. This week it was 1.9. My doctor is saying this is a therapeutic range. Does this sound normal to anyone?

Category: Blood Clots

Total Views: 667

Total Comments: 5

Disclaimer


All Comments (5)

Comment on this post  



0

Fantasy avatar 7  Jaci - (11) - posted 12 months ago

The machines don't round off to the higher value at .05 only .06 and above. Your INR could have actually read 1.95 and given a reading of 1.9. If you continue to run chronically low you should ask you clinician about gently increasing your dose.

Reply to Jaci

0

Fantasy avatar 1  scelikovic - - posted about 1 year ago

I had PE in December 2015 which was provoked by knee injury (DVT). I believe therapeutic level is 2.0-3.0 for normal risk patients and 2.5-3.5 for high risk patients. I was 3.3 last week and this morning I was 1.9. Coumadin is rather tricky medication. Hope this helps! :-)

Reply to scelikovic

0

Flower red  Wendyramirez2@aol.com - - posted about 1 year ago

Thank you :) it just continues to get lower. Hopefully next week will be higher.

Reply to Wendyramirez2@aol.com

0

Puppy sleep  Cindy in nj - (4) - posted 4 months ago

Are you in range now, was dose adjusted, did they find a new clotting disorder?

Reply to Cindy in nj

0

Flower red  Wendyramirez2@aol.com - - posted 4 months ago

I have been off of Coumadin going on three months now. All my test came back showing no clotting disorders. I have pain in my leg where the clot was so I try to stay active to keep good circulation going. I think this problem will always be there. They think I'm at risk only because of this happening to me and me clotting so quickly after my calf injury. I pray this never happens to me again. I'm finally getting to where I don't stress over it as much but I think the possibility of clotting again will always be in the back of my mind.

Reply to Wendyramirez2@aol.com

Start managing your Warfarin Register for Free